Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Posted by CatherineL on 2/19/02 at 11:51 (074306)

Hi all,

I (also) suffer from extreme chronic migraines... yesterday was a bad one for me. 6 hrs, with my migraine meds and 4 Tylenol#3's later I was functioning enough to go to my evening class.

To my amazement, following the 3 hr class, my feet didn't hurt when I stood up. It was wonderful - it's amazing what 4 T#3's can do... Not a life-long plan, but wonderful while it lasted ;-)

Catherine

Re: Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Carole C in NOLA on 2/19/02 at 17:07 (074332)

That is great! I am so glad that you got some relief from the pain. :)

When your medication has rid you of pain like this, a suggestion might be to do a little gentle stretching before getting up even though your feet didn't hurt.

Carole C

Re: Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Pam B on 2/19/02 at 18:56 (074348)

I am glad you found relief but be careful with those tylenol.....according to my pharmasist they can be very dangerous and you can OD on them......I was having trouble with my darvocet making me sick to my stomach and much to my surprise he explained to me that it was my bodies reaction thinking it was being poisened....I had told him that one did nothing for me and that I had to take two to get relief and he told me it was too much because of the acetophinomen that was mixed with the narcotics and my bodies way of warning me.......he said no one should be taking more than 6 in a 24 hour period due to liver and kidney functions........I know alot of people that do it and I have done it many times in the past but am careful now not to do it.....he had me call my doc and they changed my meds to something stronger since what I was taking was not enough to curb my pain......I know I am not the greatest at explaining this, but if you call your pharmacy I am sure they will do a much better job than I have done.........good luck to you and I am sorry that on top of PF you also suffer from migranes........take care

Re: Flying high, with a stomach ache !

BrianG on 2/19/02 at 22:55 (074363)

Pam, you did a pretty god job of describing it. It's amazing what a little codeine and tylanol can do if someone hasn't been taking any opiates at all. Usually these type of pills are prescribed for acute type pain only. Take too many, and you'll have stomach, or liver, problems. Pain meds that are prescribed for chronic pain do not usually have the asprin, or tylanol included. Your doctor, or pharmacist, can explain this if your interested in pain control.

BrianG

Re: Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Crystal S on 2/20/02 at 21:15 (074447)

Yep me too!! I took 2 Percocet 7.5/500's the other night and my feet weren't hurting at all. I rarely take any pain medicine but I was in so much pain that it was awesome to get some relief.Wish the medicine would never wear off sometimes :-).

Crystal

Re: Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Carole C in NOLA on 2/19/02 at 17:07 (074332)

That is great! I am so glad that you got some relief from the pain. :)

When your medication has rid you of pain like this, a suggestion might be to do a little gentle stretching before getting up even though your feet didn't hurt.

Carole C

Re: Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Pam B on 2/19/02 at 18:56 (074348)

I am glad you found relief but be careful with those tylenol.....according to my pharmasist they can be very dangerous and you can OD on them......I was having trouble with my darvocet making me sick to my stomach and much to my surprise he explained to me that it was my bodies reaction thinking it was being poisened....I had told him that one did nothing for me and that I had to take two to get relief and he told me it was too much because of the acetophinomen that was mixed with the narcotics and my bodies way of warning me.......he said no one should be taking more than 6 in a 24 hour period due to liver and kidney functions........I know alot of people that do it and I have done it many times in the past but am careful now not to do it.....he had me call my doc and they changed my meds to something stronger since what I was taking was not enough to curb my pain......I know I am not the greatest at explaining this, but if you call your pharmacy I am sure they will do a much better job than I have done.........good luck to you and I am sorry that on top of PF you also suffer from migranes........take care

Re: Flying high, with a stomach ache !

BrianG on 2/19/02 at 22:55 (074363)

Pam, you did a pretty god job of describing it. It's amazing what a little codeine and tylanol can do if someone hasn't been taking any opiates at all. Usually these type of pills are prescribed for acute type pain only. Take too many, and you'll have stomach, or liver, problems. Pain meds that are prescribed for chronic pain do not usually have the asprin, or tylanol included. Your doctor, or pharmacist, can explain this if your interested in pain control.

BrianG

Re: Yesterday I found a Cure for PF PAIN! (temporary as it was, it was great)

Crystal S on 2/20/02 at 21:15 (074447)

Yep me too!! I took 2 Percocet 7.5/500's the other night and my feet weren't hurting at all. I rarely take any pain medicine but I was in so much pain that it was awesome to get some relief.Wish the medicine would never wear off sometimes :-).

Crystal